Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

187 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Doctors waiting to answer your question

Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

...and 18,000+ more Doctors from across the world

Showing results for :

Is unexplained bleeding or bruising a side effect of keppra?

Premium Questions

doctor1 MD

activity in his hands, arms and one side of his body. Fortunately the surgery was successful. Overall he is doing well with the exception of Keppra that is being used to prevent seizures. He's been on 500mg ...

doctor1 MD

i had a siezure july 23,so i went thru all the testing and evrything,seen aneurologist,they p,ut me on kepra,i started bruising,and i lost weight,i looked at side effects.seems like i,d be better off without ...

doctor1 MD

What are the side effects of keppra? ...

doctor1 MD

to take Keppra (2-500mg tablets per day) Is this a typical treatment and what are early stage possible side effects ...

doctor1 MD

was on "Kempra "but his mother is worried about the side effects that he was experiencing, so she took him off ...

Public Forum Discussions

doctor1 MD

period of weaning off Dilantin, have just looked at side effects for Keppra & to me they are worse than ...I have been taking 100MG x 2, Twice a dayDilatin since I had a bleed on the brain on Jan 17th 2014 ...

doctor1 MD

faces. Is this a side effect? ...My daughter started taking keppra for seizures a month ago. she is 44 years old and special needs ...

doctor1 MD

Hi I need a list for the school for the side effects of the medication Keppra I had a good one last year for the school I got from the hospital that explained what he goes through mood swings hyperactive ...

doctor1 MD

Hi I was using encorate chromo while I was India and I was seizure free and I cam to US for my education and I had a seizure and the doctor prescribed kepra where I am having side effects like ...

doctor1 MD

. As a child I had several severe head injuries. I was put on Keppra. After 2 months, I began to come out ... to 1000mg bid. What side affects might I experience with this increase? Diarrhea? Any others? I have never ...

doctor1 MD

doctor is trying to get me to switch to keppra, but after reading about all the bad side effects, I m ...

doctor1 MD

. If blood sugar is under control can they go off Keppra? The side effect they have are keeping him from ...I have a friend with me right now that was put on Keppra due to high blood sugar count ...

doctor1 MD

is also taking Keppra. Can you tell us what this is supposed to do and what the side effects are. We heard the side effects are pretty bad. He has gone downhill rapidly in less than a week. Not functioning right. ...

doctor1 MD

anyway. Now I m having all kinds of side effects. what should I do? ...

doctor1 MD

I just started taking the seizure medication Keppra 500mg 2x a day November 21 2014. Since i have been taking this medication; I have gained 14lbs. Is weight gain a side affect to this medication? I ...

Mobile Questions and Answers

doctor1 MD

Yes, they are effective. But newer drugs like leviteracitam and topiramate are available. They are having less side effects. Please hit thanks if you like my answer.

doctor1 MD

yhose are rare side effects. if troublesome, need chang over to valprol or dilantin

doctor1 MD

It is side effect of chemotherapy. Please inform your doctor immediately and start takadditionamedicinesciddi counter these side effects. Take good nutrition. Hit a thanks. Regards